# SDR 99ZZZX653

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4254D
- Make and model: Beech G35
- Aircraft serial: D4471
- Engine: Cont E2258
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gasket
- Part number: 352060
- Condition: Broken
- Location: Crankcase
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GASKETS THAT SEAL THE INTAKE MANIFOLD (WHICH HAS ENGINE OIL CIRCULATING THROUGH IT) HAVE BRASS EYELETS FORMED INTO THE PAPER GASKET AROUND THE BOLT HOLES.  USING STANDARD TORQUE OF 175 INCH/POUND FOR THE .3125 INCH - 18 EACH BOLTS RESULTED IN THE GASKET LEAKING.  RE-TORQUING RESULTED IN THE PAPER GASKET SPLITTING AND LEAKING MORE.  MADE PAPER GASKETS WITHOUT EYELETS AND RESOLVED THE PROBLEM.  SUBMITTER RECOMMENDS DISCONTINUING USE OF THE GASKETS WITH EYELETS IN THE APPLICATION.
